Pacific Journal of Mathematics

Extreme points and dimension theory.

N. T. Peck

Article information

Source
Pacific J. Math., Volume 25, Number 2 (1968), 341-351.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986275

Mathematical Reviews number (MathSciNet)
MR0238281

Zentralblatt MATH identifier
0157.29603

Subjects
Primary: 54.70
Secondary: 46.00

Citation

Peck, N. T. Extreme points and dimension theory. Pacific J. Math. 25 (1968), no. 2, 341--351. https://projecteuclid.org/euclid.pjm/1102986275


Export citation

References

  • [1] W. Bade, Functional Analysis Seminar Notes, University of California, Berkeley, 1957 (unpublished).
  • [2] D. B. Goodner, The closed convex hull of certain extreme points, Proc. Amer. Math. Soc. 15 (1964), 256-258.
  • [3] W. Hurewicz and H. Wallman, Dimension Theory, Princeton University Press, Princeton, 1941.
  • [4] M. Nagumo, Degree of mapping in convex linear topological spaces, Amer. J. Math. 73 (1951), 497-511.
  • [5] N. T. Peck, Representation of functions in C(X) by means of extreme points, Proc. Amer. Math. Soc. 18 (1967), 133-135.
  • [6] R. R. Phelps, Extreme points in function algebras, Duke Math. J. 32 (1965), 267- 277.
  • [7] R. C. Sine, On a paper of Phelps, Proc. Amer. Math. Soc. 18 (1967), 484-486.